# SDR AALA201512069003

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 44,486 hours, 25,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN BY L1 DOOR FELL OFF.  INSTALLED NEW EXIT SIGN BY L1 DOOR.
